Feb 25, 2011
Dear Dr Benjamin Young, thanks for your reply on my previous question....I m sorry I forgot to mention my residence country. I stay in Thailand & dosage of Isentress is 400 mg only. I was confused from the prescription of my doctor. As I told you before Now I m taking 1 Bectrium + 1 isentress 400 in mog 9 AM & 1 truvada + 1 Isentress 400 mg in evening 9 PM. it will be 2months next week, I m going to do my test of CD4 & viral load. As you suggested if viral load is undetectable I can switch to Atripla. But it's not available in Thailand. My doctor suggested combination of Truvada + Nevirapine (Viramune).
I want to know Is suggested new combo correct?. Can you suggest some medicine which can be taken only once a day rather then twice a day? Some times it really becomes difficult.
Are there any other particular tests I should do?
Await your answer.
| Response from Dr. Young
Hi again and thanks for your follow up from one of my favorite places.
Your proposed switch should be fine, though one should certainly be mindful of the small risk of liver toxicity when starting on nevirapine.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Sensual Massage Sign Of HIV AIDS
- Jock Itch After Rimming Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Tingling In Fingers After Fingering Worried I Have HIV
- White Bumps On Penis After Licking Anus Worried I Have HIV
- Irritation On Penis Tip After Sex Syphilis Sti
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.